| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Volume 42S Number 1
Volume 42 Number 5
Earlier issues
Volume 42 Number 3 Volume 42 Number 4 Volume 42 Number 5

previous article

Research articles

ScienceAsia 42(2016): 290-295 |doi: 10.2306/scienceasia1513-1874.2016.42.290

New exact solutions to a KdV equation with drifting using multiple G′/G-expansion schemes

Yinghui He, Yao Long*

ABSTRACT:     A KdV equation with drifting describes solitary waves propagating on an interface (liquid-air) with wave motion induced by a harmonic forcing. In this work, exact travelling wave solutions of this equation are studied using the G′/G-expansion scheme and its variants. Many new exact travelling wave solutions can easily be derived from the general results under certain conditions.

Download PDF

Department of Mathematics, Honghe University, Mengzi, Yunnan, 661100, China

* Corresponding author, E-mail: yaolong04@163.com

Received 14 May 2014, Accepted 0 0000